# SDR CA000928019

- Difficulty date: August 30, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 5,620 hours
- Engine: Cont IO470V
- Propeller: Mcauly D3AF32C80
- System (JASC): 3110 · Instrument Panel
- Part: Rack
- Condition: Chafed
- Location: Top Suprt Brcket
- Part time: 6,471 hours
- Component: Instrument Panel, Cessna, 08134551
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PERFORMING FLAIR DURING LANDING, THE PILOTS NOTICED THE ELEVATOR CONTROLS WERE FEELING A LITTLE STIFF.  UPON MAINTENANCE INVESTIGATION, FOUND THE RADIO IN THE CENTER INSTRUMENT PANEL (RADIO RACK) WERE SETTING DOWN AND MAKING CONTACT WITH THE CONTROL YOKE.  FORWARD RADIO RACK SUPPORT WAS REPAIRED, RADIO RACK WAS ADJUSTED TO PROVIDE ADEQUATE CLEARANCE.  CONTROLS MOVED TO EXTREMES, NO CONTACT NOTICED.  (X)
